Citalopram withdrawal weight gain

Common Questions and Answers about Citalopram withdrawal weight gain

celexa

Avatar n tn I'm gonna a make it. despite the withdrawal symptoms I'm incredibly confidant and i'm leaving AD forever.
Avatar n tn This may seem shallow but does anyone know if Citalopram causes weight gain?
Avatar n tn Some people have horror stories about withdrawing from Paxil but I didn't and I know of at least one other person who had no problems with stopping the paxil. I did not gain weight on the paxil and in fact lost a lot while on it (one had nothing to do with the other cause I lost the weight years later on the paxil).
Avatar n tn Oh - I suppose these are my intentions - and I guess I am looking for someone to agree and make be feel better about it! Nurofen is a lot less powerful than vicoden and I hoped that withdrawal might be easier...............
Avatar f tn First we tried lexapro and that gave me panic attacks after only a few days on it, then tried effexor which made me real dizzy, and so I ended up on remeron, which I will never take again because it made me constantly fatigued and gain weight (not a happy time). I want my life back....I don't feel like living it at all right now.
Avatar n tn Since you have taken some weight loss products your heart is already at more risk to the dangers of benzo withdrawal. Don't go an entire day without taking any xanax!!! Taper them down slowly, you cannot safely be off of benzos by monday. xoxo- D.
Avatar f tn No dry mouth or weight loss instead headaches, ringing in my ears, clenched jaw, continued weight gain and irritability. Is this a different reaction to the wellbutrin or due to the combination of the two drugs? The headaches are more recent so I figured they may be withdrawal from the citalopram. I will be really disappointed if the wellbutrin doesn't work this time!
Avatar f tn hi thanks, my doc has given me effexor xl incase i decide to go back on the meds, but seems it has weight gain and extreme withdrawal problems. I asked my doc for wellbutrin, think she said we don't do it in this country for depression for some reason. (Scotland). Thanks will look into the zoloft . Was on Citalopram for years after dutonin but it gave me weight gain and stopped working aft 14 years. Trazadone and escitalopram gave me palpatations, prozac weight gain too.
Avatar f tn Binovum withdrawal can cause spotting, change in menstrual cycle, mood swings, weight gain etc. Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Avatar f tn 5 mg then 25. Changed from citalopram, then escitalopram because of weight and sedation side effects. Anxiety increasing. Meant to take 50mg but started very low due to side effects.
Avatar n tn Many people don't gain weight and instead they loose so try not to worry to much. If you start to gain weight and you are having problems you can change your meds, you have lots of options. If you are able to loose 20lbs (great job!) on your own surely you will beable to keep yourself from gaining too.
Avatar f tn No dry mouth or weight loss instead headaches, ringing in my ears, clenched jaw, continued weight gain and irritability. Is this a different reaction to the wellbutrin or due to the combination of the two drugs? The headaches are more recent so I figured they may be withdrawal from the citalopram. I will be really disappointed if the wellbutrin doesn't work this time!
Avatar n tn It may have been just a coincidence but I was a daily smoker up until I started taking paxil and had a dangerous drug reaction, but I havent read about marijuana specifically as producing drug-drug interaction with an ssri, except that I did find that paxil and marijuana are catabolized by the same cytochrome p450 isoenzyme system and this could have been responsible for some of the symptoms that I had, your symptoms are typical side effects of an ssri (sexual side effects, weight gain, sleep p
Avatar n tn Since this drug has been around so long, it is probably one of the safest for long term use just by the fact it has been out there for so long - I used it for years but I did gain too much weight on it - I was taking large dose -way more than 5mg. I am not sure if it boost 5HT or if it blocks reuptake but the drug company's site will tell you all.
Avatar f tn Floaters Visual Snow Flashing lights and kaleidoscope patterns when I close my eyes Extreme Insomnia Constant awareness of heartbeat I'm only 25 but my body feels about 70 haha Mental: DR/DP Anxiety around the symptoms I have Medications: All this started when I had a bad reaction to Citalopram but got took off them 8-9 weeks ago and haven't been on a SSRI since 1MG Lorazepam (Ativan) For sleep as I can't physically sleep without them I really didn't know something psychological co
Avatar n tn I didn't like Seroquel, it made me gain weight and I never felt like doing anything, it was very difficult to get modivated for me. I was on it for 6 months, I never got used to it, the doses keep getting higher so get ready to feel more and more fatigued.
Avatar m tn I am 67 and in England 10mg is max over 65 , plus I had been on 10mg for a long time , I dropped for a sex life and weight gain on Lexapro is the worst bar Paxil in SSRI I was on LEXAPRO 2 years if a med poops going up is not the answer it never works . My main problem is anxiety hence the 6mg Ativan I only take small doses of ADs there main focus is depression and those that have anxiety agents take a hell of a long time to kick in and that's if the do , some even boost anxiety .
Avatar n tn The only options she gave me were antidepressants (which I refuse to take because they cause weight gain and a host of other problems) or the Xanax again. the docotr assured me if I took the 0.25 once a night before bed after a few days I'd be back to normal. Well, I'm not. I have weaned down to 1/2 of 0.25 in order to sleep, but I wake feeling anxious and alittle foggy too.
755952 tn?1240099060 Lithium was highly effective of course but I had some trouble tolerating it because of cognitive confusion and weight gain but its the most effective mood stabilizer in general. As for Tegretol (the clinical name of what the other medication was) I tend to be concerned about that one because it made me psychotic and it can often lower the blood level of an antipsychotic in people, which is the reason why. However, some people find it effective.
Avatar m tn Thank you all for your feedback and experience..... the Lexapro actually made me gain weight very quickly in a 1 week period..... So since I posted last My doc took me off the lexapro and put me on Effexor because effexor acyually covers all of my depression and anxiety symptoms...
1910757 tn?1348686919 Is there any way you can adjust your diet to help with this? Will your doctor help you with trying to gain some weight? Obviously if you keep getting those bad side effects like vertigo and stomach pains, you will have to re think your medication. As I said, I cannot really advise you on which medication is right for you, only you can decide if you want to continue with Sertraline. But, read the posts about withdrawal from Effexor first.
881974 tn?1242204273 Most people who would take Remoron would get it for depression. Most people suffer weight gain. I never so much as put on an ounce in weight on the tablet. We read how one user had no trouble coming off xanax. I suffered when I first couldn't take xanax, after 10 years of taken them. That why it is important not to reccomend medication based on our own experiences. We all differ as we see. Medication works in different ways from user to user too. From good to bad.
276730 tn?1327966546 · Celexa / Citalopram · Withdrawing from Citalopram · Celexa and weight gain
Avatar m tn Diazepam is addictive, so only keep these to use as an emergency. Hypothyrodism (underactive thyriod) will make you feel very cold even in the summer months and gain weight very easily. Has the doctors prescribed you with all these pills (antidepressant, valium, diazepam, sleeping pills)? Some drugs cannot be taken with others because they can cause adverse effects.
Avatar n tn I have been in and out of therapy for years and my last psychiatrist prescribed Adderall for me because I have absolutely NO energy and I drink about 10 cups of coffee a day just to keep me going. I also take Citalopram for major depression. I have always been very tired all of the time, I sleep when I'm depressed or to just escape from the world. I have no life, but my kids, whom I adore, they just drain me of everything.
Avatar n tn I'm finally realizing that in addition to the weight gain, the hair thinning and acne has become unbearable for me. Although mentally, Effexor has helped me tremendously, I have slowly fallen apart physically over the years (approx 9!!!) I would LOVE to hear if the people who have stopped using Effexor have regained their hair thickness.... Has the acne cleared up? Have you re-lost the weight? Also, what medication (if any) did you switch to, and are you happy with it?
Avatar n tn My psychiatrist has offered Topomax to me as an option to deal with both my weight gain and depression. As much as I want to lose weight, the list of side effects for Topomax scares me. My current med, Effexor/Lithium has side effects such as weight gain, constipation, tremor, etc. While I hate being fat, blurry vision ans brain fog don't appeal to me either. Of course there are also the risks of diabetes and heart disease from being overweight too.
630344 tn?1280108583 Weight gain; Sleepiness; Skin hypersensitivity; Difficulty concentrating; Edema (swelling of the hands or feet); Dry mouth; Soreness and muscle pain; and Feeling “high.